Qualitative properties of a continuum theory for thin films
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, p. 43-75
@article{AIHPC_2008__25_1_43_0,
     author = {Schmidt, Bernd},
     title = {Qualitative properties of a continuum theory for thin films},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {1},
     year = {2008},
     pages = {43-75},
     doi = {10.1016/j.anihpc.2006.09.001},
     zbl = {1142.74026},
     mrnumber = {2383078},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_1_43_0}
}
Schmidt, Bernd. Qualitative properties of a continuum theory for thin films. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, pp. 43-75. doi : 10.1016/j.anihpc.2006.09.001. http://www.numdam.org/item/AIHPC_2008__25_1_43_0/

[1] Ball J.M., Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 63 (1977) 337-403. | MR 475169 | Zbl 0368.73040

[2] Blanc X., Lebris C., Lions P.-L., Convergence de modèles moléculaires vers des modèles de mécanique des milieux continus, C. R. Acad. Sci. Paris, Ser. I 332 (2001) 949-956. | MR 1838776 | Zbl 0986.74006

[3] Blanc X., Lebris C., Lions P.-L., From molecular models to continuum mechanics, Arch. Rational Mech. Anal. 164 (2002) 341-381. | MR 1933632 | Zbl 1028.74005

[4] Braides A., Nonlocal variational limits of discrete systems, Commun. Contemp. Math. 2 (2000) 285-297. | MR 1759792 | Zbl 0957.49011

[5] Braides A., Gelli M.S., Limits of discrete systems with long-range interactions, J. Convex Anal. 9 (2002) 363-399. | MR 1970562 | Zbl 1031.49022

[6] Braides A., Gelli M.S., Continuum limits of discrete systems without convexity hypotheses, Math. Mech. Solids 7 (2002) 41-66. | MR 1900933 | Zbl 1024.74004

[7] Ciarlet P.G., Mathematical Elasticity. Vol. I: Three-Dimensional Elasticity, North-Holland, Amsterdam, 1988. | MR 936420 | Zbl 0648.73014

[8] Ciarlet P.G., Mathematical Elasticity. Vol. II: Theory of Plates, North-Holland, Amsterdam, 1997. | MR 1477663 | Zbl 0953.74004

[9] Dacorogna B., Direct Methods in the Calculus of Variations, Springer-Verlag, Berlin, 1989. | MR 990890 | Zbl 0703.49001

[10] Dal Maso G., An Introduction to Γ-Convergence, Birkhäuser, Boston, 1993. | MR 1201152 | Zbl 0816.49001

[11] Dolzmann G., Variational Methods for Crystalline Microstructure - Analysis and Computation, Springer-Verlag, Berlin, 2003. | MR 1954274 | Zbl 1016.74002

[12] Friesecke G., James R.D., A scheme for the passage from atomic to continuum theory for thin films, nanotubes and nanorods, J. Mech. Phys. Solids 48 (2000) 1519-1540. | MR 1766412 | Zbl 0984.74009

[13] Friesecke G., James R.D., Müller S., Rigorous derivation of nonlinear plate theory and geometric rigidity, C. R. Acad. Sci. Paris, Ser. I 334 (2002) 173-178. | MR 1885102 | Zbl 1012.74043

[14] Friesecke G., James R.D., Müller S., A theorem on geometric rigidity and the derivation of nonlinear plate theory from three-dimensional elasticity, Comm. Pure Appl. Math. 55 (2002) 1461-1506. | MR 1916989 | Zbl 1021.74024

[15] Friesecke G., James R.D., Müller S., A hierarchy of plate models derived from nonlinear elasticity by Gamma-convergence, Arch. Rational Mech. Anal. 180 (2006) 183-236. | MR 2210909 | Zbl 1100.74039

[16] Friesecke G., James R.D., Mora M.G., Müller S., Derivation of nonlinear bending theory for shells from three-dimensional nonlinear elasticity by Gamma-convergence, C. R. Acad. Sci. Paris, Ser. I 336 (2003) 697-702. | MR 1988135 | Zbl 1140.74481

[17] Le Dret H., Raoult A., La modèle membrane non linéaire comme limite variationnelle de l'élasticité non linéaire tridimensionnelle, C. R. Acad. Sci. Paris, Ser. I 317 (1993) 221-226. | MR 1231426 | Zbl 0781.73037

[18] Le Dret H., Raoult A., The nonlinear membrane model as a variational limit of three-dimensional elasticity, J. Math. Pures Appl. 74 (1995) 549-578. | MR 1365259 | Zbl 0847.73025

[19] Le Dret H., Raoult A., The membrane shell model in nonlinear elasticity: a variational asymptotic derivation, J. Nonlinear Sci. 6 (1996) 59-84. | MR 1375820 | Zbl 0844.73045

[20] Love A.E.H., A Treatise on the Mathematical Theory of Elasticity, Cambridge University Press, Cambridge, 1927. | JFM 53.0752.01

[21] B. Schmidt, On the passage from atomic to continuum theory for thin films, preprint 82/2005, Max-Planck Institut für Mathematik in den Naturwissenschaften, Leipzig. | MR 2434899 | Zbl 1156.74028

[22] B. Schmidt, Effective theories for thin elastic films, PhD thesis, Universität Leipzig, 2006. | Zbl 1126.74002

[23] Weiner J.H., Statistical Mechanics of Elasticity, J. Wiley & Sons, New York, 1983. | Zbl 0616.73034